A Characterization of Ln (q) as a Permutation Group.
Mathematische Zeitschrift, Tome 127 (1972), pp. 301-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__127_171777,
author = {Michael O'Nan},
title = {A {Characterization} of {Ln} (q) as a {Permutation} {Group.}},
journal = {Mathematische Zeitschrift},
pages = {301--314},
year = {1972},
volume = {127},
zbl = {0258.20003},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__127_171777/}
}
Michael O'Nan. A Characterization of Ln (q) as a Permutation Group.. Mathematische Zeitschrift, Tome 127 (1972), pp. 301-314. http://geodesic.mathdoc.fr/item/MZ_1972__127_171777/